Jump to content
CrazyBoards.org

Recommended Posts

Hi, everyone.

 

I just started on Saphris a few days ago because I couldn't handle the side effects of Geodon. Has anyone else gotten swollen ankles from Saphris?  I am just checking as I am not sure if the swelling is due to combo of all the meds I am on (see below) and weight or if it is due to one of those specifically.

 

Thanks,

 

 

 

 

Link to comment
Share on other sites

When my weight was at its highest, I got swelling in my feet from a number of my meds.  I figured that my weight along with being sedentary and then the meds, was just the right combination to make this happen.  Now that I've lost a lot of weight it doesn't happen at all.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...